Alert archive / Kansas / Heavy Snow Warnings in 2007
Heavy Snow Warning 2, NWS Dodge City, KS
NWS Dodge City, KS issued this heavy snow warning at Dec 14, 2007, 3:35 AM CST for 11 counties in Kansas. It took effect at Dec 14, 2007, 12:00 PM CST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2007, 3:35 AM CST (09:35 UTC)
- In effect from
- Dec 14, 2007, 12:00 PM CST
- Expired
- Dec 14, 2007, 11:44 AM CST
- In force
- Issued by
- NWS Dodge City, KS
Counties Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 60 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.6 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KDDC 140935 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 335 AM CST FRI DEC 14 2007 ...SNOWSTORM BEARING DOWN ON SOUTHWEST KANSAS... .A STRONG STORM SYSTEM IS FORECAST TO MOVE ACROSS THE PLAINS TODAY AND TONIGHT. SNOW WILL DEVELOP AND BECOME MODERATE TO HEAVY AT TIMES THIS AFTERNOON AND TONIGHT...ESPECIALLY ACROSS SOUTH CENTRAL KANSAS. KSZ046-064>066-078>081-088>090-141745- /O.UPG.KDDC.WS.A.0005.071214T1600Z-071215T1200Z/ /O.NEW.KDDC.HS.W.0002.071214T1800Z-071215T1400Z/ RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-KIOWA-PRATT-CLARK- COMANCHE-BARBER- INCLUDING THE CITIES OF...LA CROSSE...RUSH CENTER...JETMORE... HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND... PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 335 AM CST FRI DEC 14 2007 ...HEAVY SNOW WARNING IN EFFECT FROM NOON TODAY TO 8 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 AM CST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL DEVELOP BY MIDDAY AND CONTINUE THROUGH TONIGHT. THE SNOW MAY LINGER INTO THE MORNING HOURS SATURDAY...ESPECIALLY IN MEDICINE LODGE AND PRATT. SNOW ACCUMULATIONS WILL RANGE FROM 5 TO 7 INCHES. SOME BLOWING AND DRIFTING OF SNOW IS EXPECTED SATURDAY MORNING AS WINDS INCREASE TO 15 TO 20 MPH. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ KSZ045-141745- /O.UPG.KDDC.WS.A.0005.071214T1600Z-071215T1200Z/ /O.EXA.KDDC.SN.Y.0006.071214T1600Z-071215T1200Z/ NESS- INCLUDING THE CITY OF...NESS CITY 335 AM CST FRI DEC 14 2007 ...SNOW ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL DEVELOP BY MIDDAY AND CONTINUE THROUGH TONIGHT. SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 5 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KSZ062-075-085-141745- /O.EXA.KDDC.SN.Y.0006.071214T1600Z-071215T1200Z/ KEARNY-GRANT-STEVENS- INCLUDING THE CITIES OF...LAKIN...DEERFIELD...ULYSSES...HUGOTON... MOSCOW 335 AM CST FRI DEC 14 2007 ...SNOW ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CST SATURDAY. SNOW WILL DEVELOP THIS MORNING AND CONTINUE THROUGH LATE TONIGHT. SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 3 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KSZ030-031-043-044-063-076-077-086-087-141745- /O.CON.KDDC.SN.Y.0006.071214T1600Z-071215T1200Z/ TREGO-ELLIS-SCOTT-LANE-FINNEY-HASKELL-GRAY-SEWARD-MEADE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...GARDEN CITY...KALVESTA... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...LIBERAL...KISMET... MEADE...FOWLER 335 AM CST FRI DEC 14 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CST SATURDAY. SNOW WILL DEVELOP BY MID TO LATE MORNING AND CONTINUE THROUGH TONIGHT. SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 5 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
1 follow-up statement
000 WWUS43 KDDC 141744 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1144 AM CST FRI DEC 14 2007 ...MAJOR WINTER STORM TO AFFECT WESTERN KANSAS TODAY AND TONIGHT... .A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE PLAINS LATER TODAY. AS THE SYSTEM APPROACHES, WARM AND MOIST ADVECTION WILL LIFT UP AND OVER THE COLD AIR AND PRODUCE WIDESPEAD SNOW OVER SOUTHWEST KANSAS. SOME SLEET MAY MIX IN BRIEFLY TODAY NEAR THE OKLAHOMA BORDER BEFORE CHANGING OVER TO SNOW. THE SNOW WILL TAPER OFF FROM WEST TO EAST TONIGHT. KSZ046-064>066-078>081-088>090-150145- /O.CAN.KDDC.HS.W.0002.071214T1800Z-071215T1400Z/ /O.NEW.KDDC.WS.W.0003.071214T1744Z-071215T1200Z/ RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-KIOWA-PRATT-CLARK- COMANCHE-BARBER- INCLUDING THE CITIES OF...LA CROSSE...RUSH CENTER...JETMORE... HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND... PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 1144 AM CST FRI DEC 14 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM CST SATURDAY... ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. THE HEAVY SNOW WARNING HAS BEEN CANCELLED. SNOW WILL CONTINUE TO DEVELOP AND EXPAND IN COVERAGE AS THE DAY CONTINUES AND WILL CONTINUE INTO THE NIGHT. AREAS OF SLEET WILL OCCUR THROUGH AROUND 2 PM DOWN NEAR THE OKLAHOMA BORDER BEFORE CHANGING OVER TO ALL SNOW. RIGHT NOW IT APPEARS THE HEAVIEST ACCUMULATIONS OF SNOW IN THE 5 TO 8 INCH RANGE WILL FALL ALONG AND CLOSE TO A MEADE TO DODGE CITY TO LARNED TO HAYS LINE. THE SNOW MAY LINGER INTO THE MORNING HOURS SATURDAY...ESPECIALLY IN MEDICINE LODGE AND PRATT. SOME BLOWING AND DRIFTING OF SNOW IS EXPECTED LATER TODAY AND TONIGHT AS WINDS SHIFT OUT OF THE NORTH AND INCREASE INTO THE 20 TO 30 MPH RANGE. A WINTER STORM WARNING IS ISSUED FOR A WEATHER THREAT THAT IS LIFE THREATENING TO THOSE CAUGHT OUTDOORS. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ KSZ030-043-044-062-063-075-076-085-150145- /O.CAN.KDDC.SN.Y.0006.000000T0000Z-071215T1200Z/ /O.NEW.KDDC.WW.Y.0008.071214T1744Z-071215T0900Z/ TREGO-SCOTT-LANE-KEARNY-FINNEY-GRANT-HASKELL-STEVENS- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... SCOTT CITY...DIGHTON...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...ULYSSES...SUBLETTE...SATANTA...HUGOTON...MOSCOW 1144 AM CST FRI DEC 14 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 AM CST SATURDAY... ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST SATURDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. SNOW WILL CONTINUE TO DEVELOP AND INCREASE IN COVERAGE THROUGH THE REMAINDER OF THE DAY AND WILL CONTINUE INTO THE EARLY EVENING. SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 5 INCHES. A WINTER WEATHER ADVISORY IS ISSUED WHEN THE WEATHER THREAT IS AN INCONVENIENCE TO PEOPLE OUTDOORS OR CAN PRODUCE DIFFICULTY IN TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES... AND USE CAUTION WHILE DRIVING. $$ KSZ031-045-077-086-087-150145- /O.UPG.KDDC.SN.Y.0006.000000T0000Z-071215T1200Z/ /O.NEW.KDDC.WS.W.0003.071214T1744Z-071215T1200Z/ ELLIS-NESS-GRAY-SEWARD-MEADE- INCLUDING THE CITIES OF...HAYS...ELLIS...NESS CITY...CIMARRON... MONTEZUMA...LIBERAL...KISMET...MEADE...FOWLER 1144 AM CST FRI DEC 14 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL CONTINUE TO DEVELOP AND EXPAND IN COVERAGE AS THE DAY CONTINUES AND WILL CONTINUE INTO THE NIGHT. RIGHT NOW IT APPEARS THE HEAVIEST ACCUMULATIONS OF SNOW IN THE 5 TO 8 INCH RANGE WILL FALL ALONG AND CLOSE TO A MEADE TO DODGE CITY TO LARNED TO HAYS LINE. THE SNOW MAY LINGER INTO THE MORNING HOURS SATURDAY...ESPECIALLY IN THE HAYS AND LARNED AREAS. SOME BLOWING AND DRIFTING OF SNOW IS EXPECTED LATER TODAY AND TONIGHT AS WINDS SHIFT OUT OF THE NORTH AND INCREASE INTO THE 20 TO 30 MPH RANGE. A WINTER STORM WARNING IS ISSUED FOR A WEATHER THREAT THAT IS LIFE THREATENING TO THOSE CAUGHT OUTDOORS. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ KSZ061-074-084-150145- /O.NEW.KDDC.WW.Y.0008.071214T1744Z-071215T0900Z/ HAMILTON-STANTON-MORTON- INCLUDING THE CITIES OF...SYRACUSE...JOHNSON CITY...ELKHART... RICHFIELD 1144 AM CST FRI DEC 14 2007 /1044 AM MST FRI DEC 14 2007/ ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 AM CST /2 AM MST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST /2 AM MST/ SATURDAY. SOME LIGHT TO MODERATE SNOW WILL CONTINUE TO DEVELOP AND INCREASE IN COVERAGE AS THE DAY CONTINUES. SNOW ACCUMULATION OF 1 TO 3 INCHES CAN BE EXPECTED BEFORE THE SNOW TAPERS OFF THIS EVENING. A WINTER WEATHER ADVISORY IS ISSUED WHEN THE WEATHER THREAT IS AN INCONVENIENCE TO PEOPLE OUTDOORS OR CAN PRODUCE DIFFICULTY IN TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES... AND USE CAUTION WHILE DRIVING. $$ LACY
What forecasters said that day
The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this heavy snow warning went out at Dec 13, 3:05 PM CST, 12 hours 30 minutes earlier.
Area forecast discussion, Dec 13, 3:05 PM CST, 12 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 305 PM CST THU DEC 13 2007 .DISCUSSION... DAYS 1-2... MAIN FORECAST CHALLENGES CONTINUE TO BE SNOW AMOUNTS FRIDAY INTO EARLY SATURDAY MORNING AND TEMPERATURES. MODELS SHOWING A MERGER OF 2 UPPER SYSTEMS COMING TOGETHER BY FRIDAY OVER KANSAS WITH A NORTHERN BRANCH SHORTWAVE TROUGH OVER COLORADO MERGING WITH A SHORTWAVE TROUGH COMING OUT OF ARIZONA. COMBINED UPWARD LIFT, DEEP LAYER MOISTURE, AND COLD LAYER TEMPERATURES BELOW ZERO CELSIUS WILL MAKE THIS AN ALL SNOW EVENT. THE SNOW SHOULD BEGIN IN THE FAR WEST AROUND SYRACUSE BY 12Z FRIDAY THEN RAPIDLY SPREAD EAST INTO THE REST OF THE CWA BY NOON TO 00Z SATURDAY. 2 TO 4 INCHES MAY ALREADY BE ON THE GROUND BY 6 PM FRIDAY WITH ANOTHER 2 TO 4 EXPECTED OVERNIGHT. WILL FAVOR GFS/CANADIAN/RUC2 FOR QPF AND SNOW AMOUNTS OVER THE WRF MODEL. THE WRF IS HAVING TROUBLE MERGING THE 2 SYSTEMS AND PUSHING MOST OF THE INITIAL PRECIP EAST. THIS IS WHERE THE BIGGEST FLY IN THE OINTMENT IS ON THIS STORM AND SNOW AMOUNTS. IF THE WRF IS CORRECT AND MOST OF THE ACCUMULATING SNOWS ARE PUSHED MORE EAST THEN THE CURRENT WATCH THAT HAS 6 PLUS MAY BE IN ERROR. THE GFS IS SHOWING TOTAL STORM ACCUMULATIONS OF 6 TO 8 OR MORE FROM DODGE CITY TO THE EAST. WITH STILL SOME UNCERTAINTY WILL CONTINUE WITH A WINTER STORM WATCH AND EXPAND THE WATCH TO INCLUDE RUSH, NESS, HODGEMAN, PAWNEE, STAFFORD, EDWARDS. FORD, KIOWA, AND CLARK WITH THE CURRENT WATCH COUNTIES OF COMANCHE, PRATT, AND BARBER COUNTIES. WILL ALSO GO FOR A SNOW ADVISORY TO THE NORTH OF THE WATCH FROM ELLIS AND TREGO, TO SCOTT AND LANE THEN DOWN TO SEWARD AND MEADE COUNTIES FOR 2 TO UP TO 5 INCHES. AS FOR TEMPERATURE THINK OVERNIGHT LOWS WILL BE IN THE UPPER TEENS NORTH TO LOWER 20S SOUTH THEN THE CLOUDS THICKEN AND MOVE INTO THE WEST BY MORNING AND QUICKLY OVERSPREAD THE REST OF THE CWA BY NOON. THIS WILL NOT ALLOW TEMPS TO WARM VERY MUCH WITH HIGHS FROM THE MID 20S NORTH TO LOW 30S SOUTHEAST. WINDS WILL SHIFT TO THE EAST TONIGHT AND BECOME NORTHEASTERLY AT 10 TO 20 MPH BY AFTERNOON. THE STRONGEST WINDS SHOULD BE IN THE SOUTHEAST CWA BY EVENING WITH WINDS OF 15 TO 25 MPH. THIS COULD CREATE MORE BLOWING AND DRIFTING SNOW AND LOWER VISIBILITIES. THE ACCUMULATING SNOW WILL RAPIDLY END FROM WEST TO EAST BY AROUND 12Z SATURDAY. BY SATURDAY AFTERNOON LOOK FOR SKIES TO BECOME MOSTLY SUNNY FROM WEST TO EAST. HIGHS ON SATURDAY SHOULD BE AROUND THE FREEZING MARK WITH NORTH TO NORTHWEST WINDS OF 10 TO 15 MPH. DAYS 3-7... THERE WERE NO MAJOR CHANGES NEEDED TO THE GOING EXTENDED FORECAST. NUMERICAL MODELS CONTINUE TO AGREE ON A LOW-AMPLITUDE PROGRESSIVE REGIME AFTER THE FRIDAY-FRIDAY NIGHT STORM EXITS THROUGH MID TO LATE NEXT WEEK. THIS IS IN AGREEMENT WITH THE GLOBAL WEATHER-CLIMATE DATA SUGGESTING A GSDM (GLOBAL SYNOPTIC DYNAMIC MODEL) PHASE 1/OLD STAGE 4 REGIME IS ONGOING. TEMPERATURES WILL GRADUALLY MODIFY THROUGH MUCH OF NEXT WEEK DUE TO INCREASING DOWNSLOPE FLOW, BUT HINGE GREATLY ON WHERE THE HEAVIER SNOW FALLS AND THEN MELTS OFF. BASED ON LATEST FORECASTS OF THE HEAVIER SNOWS OVER THE EAST, I WILL SLOW THE WARMING TREND IN THAT AREA. GFS/ECMWF BRING A FAST MOVING, FAIRLY ENERGETIC WAVE ACROSS THE SOUTHERN STATES TOWARD THE END OF THE WEEK. THE GFS ENSEMBLES ALSO AGREE ON THIS IDEA, BUT ARE DIFFERENT WITH THE TIMING. THE CANADIAN ENSEMBLE MEMBERS ARE GENERALLY LESS ENERGETIC BUT AGREE FAIRLY WELL WITH THE TIMING. SINCE THE SYSTEM IS FORECAST TO TRAVEL WELL TO THE SOUTH OF MY CWA AND THE GOOD MOISTURE RETURN WILL BE EAST OF MY CWA, I WILL ELECT TO LEAVE THE FORECAST DRY AT THIS TIME. SINCE THE SYSTEM TO THE SOUTH WILL CUT OFF THE DOWNSLOPE FLOW AND WILL LIKELY INDUCE SOME COLD ADVECTION INTO MY AREA FROM THE NORTH, MAX TEMPS WILL BE COOLER FOR THURSDAY. THE RECENT RISE IN THE GLOBAL RELATIVE AAM TENDENCY FROM -5 HADLEYS TO -2 HADLEYS SUGGESTS THAT THE GLOBAL CIRCULATION MAY BE TRENDING TOWARD A GSDM PHASE 3/OLD STAGE 1 WHICH COULD MEAN MORE LONGWAVE TROUGH DEVELOPMENT IN THE WESTERN PART OF THE COUNTRY DURING WEEK 2 AND A MORE ACTIVE WEATHER PATTERN FOR THIS PART OF THE WORLD. FOR THE WEEK 2 FORECAST, I WILL CONTINUE WITH NEAR NORMAL TEMPS WITH COOLING TREND AND ABOVE NORMAL PRECIPITATION. LACY && .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH AROUND MIDDAY ON FRIDAY. A FEW AREAS OF LIGHT MVFR FOG ARE POSSIBLE AND COULD AFFECT THE KGCK AND KDDC TERMINALS TOWARD MORNING HOWEVER. AREAS OF LIGHT SNOW ARE EXPECTED TO SPREAD IN FROM THE NORTHWEST AFTER 16Z, SO WILL CARRY MVFR VSBYS IN -SN DURING THE TAIL END OF THE TAF FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... DDC 21 26 21 30 / 0 100 100 20 GCK 20 26 17 30 / 0 90 90 0 EHA 22 27 16 34 / 0 90 80 0 LBL 22 28 20 32 / 0 90 80 0 HYS 19 25 19 30 / 0 90 100 20 P28 23 31 24 32 / 0 100 100 30 && .DDC WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM 10 AM FRIDAY TO 6 AM CST SATURDAY FOR KSZ030- 031-043-044-063-076-077-086-087. WINTER STORM WATCH FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT FOR KSZ045-046-064>066-078>081-088>090. && FN06/27
Hazardous weather outlook, Dec 13, 2:53 PM CST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 253 PM CST THU DEC 13 2007 KSZ045-046-064>066-078>081-088>090-142100- NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-KIOWA-PRATT-CLARK- COMANCHE-BARBER- 253 PM CST THU DEC 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SIGNIFICANT SNOW ACCUMULATIONS SHOULD RANGE FROM 5 TO 8 INCHES STARTING LATE FRIDAY MORNING INTO EARLY SATURDAY MORNING. NORTHEAST WINDS WILL INCREASE TO 15 TO 20 MPH DURING THE AFTERNOON INTO THE EVENING FRIDAY CAUSING BLOWING AND DRIFTING OF SNOW. A WINTER STORM WATCH IS IN EFFECT. A STRONG STORM SYSTEM WILL MOVE OUT OF THE ROCKIES INTO SOUTHWEST KANSAS SPREADING WIDESPREAD AREAS OF ACCUMULATING SNOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO SEND IN SNOWFALL REPORTS WHEN SIGNIFICANT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-043-044-063-076-077-086-087-142100- TREGO-ELLIS-SCOTT-LANE-FINNEY-HASKELL-GRAY-SEWARD-MEADE- 253 PM CST THU DEC 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 5 INCHES STARTING FRIDAY MORNING AND ENDING LATE FRIDAY NIGHT. A SNOW ADVISORY HAS BEEN POSTED. A STRONG STORM SYSTEM WILL MOVE OUT OF THE ROCKIES INTO SOUTHWEST KANSAS SPREADING WIDESPREAD AREAS OF ACCUMULATING SNOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO SEND IN SNOWFALL REPORTS WHEN SIGNIFICANT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ061-062-074-075-084-085-142100- HAMILTON-KEARNY-STANTON-GRANT-MORTON-STEVENS- 253 PM CST THU DEC 13 2007 /153 PM MST THU DEC 13 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOOK FOR SOME LIGHT SNOW TO MOVE INTO THE REGION FROM THE WEST BY EARLY MORNING FRIDAY. ACCUMULATIONS OF SNOW WILL RANGE FROM 1 TO 2 INCHES WITH SOME HIGHER AMOUNTS AS YOU GO EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 2:27 AM CST | Freezing Fog Advisory | DDC | Barber, Clark, Comanche, Edwards, Finney, Ford and 15 more | 8 hr |
| Dec 14, 11:44 AM CST | Winter Storm Warning | DDC | Barber, Clark, Comanche, Edwards, Ellis, Ford and 10 more | 16 hr |
| Dec 14, 11:44 AM CST | Winter Weather Advisory | DDC | Finney, Grant, Hamilton, Haskell, Kearny, Lane and 5 more | 15 hr |
Nearby
Heavy Snow Warnings in Kansas, 2007Every heavy snow warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.